Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 93, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 12, 2016, 4:07 PM CST. It took effect at Dec 12, 2016, 6:00 PM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2016, 4:07 PM CST (22:07 UTC)
- In effect from
- Dec 12, 2016, 6:00 PM CST
- Expired
- Dec 15, 2016, 3:00 PM CST
- In force
- 69 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
822 WHUS73 KMKX 122207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 407 PM CST MON DEC 12 2016 ...GUSTY WEST WINDS DEVELOPING THIS EVENING... .WESTERLY WINDS WILL BE BREEZY TONIGHT THROUGH TUESDAY NIGHT... WITH THE HIGHEST GUSTS EXPECTED TO BE NORTH OF NORTH POINT LIGHT. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. WINDS MAY BE EVEN HIGHER WED AND WED NIGHT...POSSIBLY NEAR GALE FORCE. FURTHER HEADLINES WILL LIKELY BE NEEDED AT THAT TIME. LMZ643-644-130615- /O.NEW.KMKX.SC.Y.0093.161213T0000Z-161214T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 407 PM CST MON DEC 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WAVES: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
12 follow-up statements
813 WHUS73 KMKX 130255 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CST MON DEC 12 2016 ...GUSTY WEST WINDS DEVELOPING THIS EVENING... .WESTERLY WINDS WILL BE BREEZY TONIGHT THROUGH TUESDAY NIGHT... WITH THE HIGHEST GUSTS EXPECTED TO BE NORTH OF NORTH POINT LIGHT. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. WINDS MAY BE EVEN HIGHER WED AND WED NIGHT...POSSIBLY NEAR GALE FORCE. FURTHER HEADLINES WILL LIKELY BE NEEDED AT THAT TIME. LMZ643-644-131100- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161214T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 855 PM CST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WAVES: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
086 WHUS73 KMKX 130947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST TUE DEC 13 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. HIGHEST GUSTS WILL BE NORTH OF THE NORTH POINT LIGHT TODAY... AND THEN OVER THE WHOLE AREA FROM TONIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ645-646-131800- /O.EXB.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY. * WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-131800- /O.EXT.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 347 AM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THURSDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
133 WHUS73 KMKX 131524 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CST TUE DEC 13 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. HIGHEST GUSTS WILL BE NORTH OF NORTH POINT LIGHT TODAY... AND THEN OVER THE WHOLE AREA FROM TONIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643-644-132330- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 924 AM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-132330- /O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
949 WHUS73 KMKX 132105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST TUE DEC 13 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643-644-140515- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 305 PM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-140515- /O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS73 KMKX 140248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST TUE DEC 13 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643-644-141100- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 848 PM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-141100- /O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST TUE DEC 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
376 WHUS73 KMKX 140943 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CST WED DEC 14 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL APPROACH GALE FORCE TODAY. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS. LMZ643>646-141745- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 AM CST WED DEC 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST 15 TO 25 KNOTS INCREASING UP TO 30 KNOTS BY THE AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. * WAVES: 3 TO 4 FEET THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
570 WHUS73 KMKX 141529 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CST WED DEC 14 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL APPROACH GALE FORCE TODAY AND TONIGHT. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. LMZ643>646-142330- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CST WED DEC 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST 15 TO 20 KNOTS INCREASING UP TO 25 KNOTS BY THE AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE TODAY AND TONIGHT. * WAVES: 2 TO 4 FEET THROUGH THURSDAY AFTERNOON BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
882 WHUS73 KMKX 142105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST WED DEC 14 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL APPROACH GALE FORCE THROUGH TONIGHT. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN WATER. LMZ643>646-150515- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CST WED DEC 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST TO 30 KNOTS. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE TONIGHT. * WAVES: 3 TO 5 FEET THROUGH THURSDAY AFTERNOON...HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS73 KMKX 150246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST WED DEC 14 2016 ...GUSTY WEST WINDS THROUGH THURSDAY... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY AS STRONG LOW PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN WATER. LMZ643>646-151100- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST WED DEC 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: WEST TO 30 KNOTS. * WAVES: 3 TO 4 FEET THROUGH THURSDAY AFTERNOON...HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
205 WHUS73 KMKX 150954 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CST THU DEC 15 2016 ...GUSTY WEST WINDS THROUGH THIS AFTERNOON... .BRISK WESTERLY WINDS WILL PERSIST THROUGH THIS AFTERNOON AS STRONG LOW PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN WATER. LMZ643>646-151800- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 AM CST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: WEST TO 30 KNOTS EASING TO 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 4 FEET UNTIL LATE AFTERNOON...HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
314 WHUS73 KMKX 151456 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 AM CST THU DEC 15 2016 ...GUSTY WEST WINDS THROUGH THIS AFTERNOON... .BRISK WEST WINDS WILL PERSIST THROUGH THIS AFTERNOON AS STRONG LOW PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE BUILDS IN FROM THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN WATER. LMZ643>646-152100- /O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 AM CST THU DEC 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: WEST TO 30 KNOTS EASING TO 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 4 FEET UNTIL LATE AFTERNOON...HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
480 WHUS73 KMKX 152101 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CST THU DEC 15 2016 ...GUSTY WINDS DIMINISHING... .WEST WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE REGION. EXPECT WIND GUSTS 15 TO 20 KNOTS THROUGH THE LATE AFTERNOON. LMZ643>646-152215- /O.EXP.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CST THU DEC 15 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:49 PM CST, 18 minutes earlier.
Area forecast discussion, Dec 12, 3:49 PM CST, 18 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 349 PM CST Mon Dec 12 2016 .SHORT TERM... .TONIGHT AND TUESDAY...Forecast Confidence...Medium A trough and associated cold front will move through this evening into tonight. Models have come into decent agreement that there will be a quick shot of snow with this. Light accumulations are possible mainly across the southeast half of the forecast area, with the highest amounts of an inch or so toward the Illinois border. Since this will be a fast moving and fairly narrow band of snow, confidence in where the highest totals will set up is not very high. Latest NAM has shifted south a tad, while the RAP and HRRR are staying the course. Will have to monitor radar trends this evening and modify pops/amounts as needed. Snow timing is expected to be mid evening into early tonight. Should see sunshine return tomorrow under high pressure, but at the cost of chilly temps. Highs are not expected to hit 10 most places, except for low teens far east. With a bit of a breeze expected, wind chills will be in the 0 to -10 range through the day. Tuesday night through Thursday night...Forecast confidence high. The large upper low currently over central Canada is expected to move across Ontario Canada Tue night and Wed and across Quebec on Thu. A secondary arctic front will accompany the upper low and move across srn WI Wed AM. The winds will be enhanced in the wake of the front with wind chill temps falling to 20 to 28 below zero late Wed night through Thu AM. Wind chills beforehand will range from 5 to 15 below zero from Tue night into Wed evening. The coldest day will be on Thu with single digit highs. Most locations will see below zero temps Wed night and Thu night. .LONG TERM...Friday through Monday...Forecast confidence medium. Low pressure will organize over the central Great Plains on Fri and move newd to the Lower Great Lakes on Sat. This is in response to an upper trough digging sewd from Canada. Warm advection snow will begin late Thu night or Fri but likely continue into Sat. The degree of cyclogenesis and track will ultimately determine how much snow accumulates. Several inches of snow is currently expected. Another round of arctic air invades in the wake of the storm for Sat night and Sun. This round of arctic air may be the coldest of the season thus far. && .AVIATION/00Z TAFS/... Clouds will return tonight as a wave and associated cold front move through. Models have trended up with snow chances, particularly across the southeast forecast area. It will be a quick hitting narrow band though, so confidence is not high at this time. Light accumulations are possible mainly across the southeast half of the forecast area, with the highest amounts of an inch or so toward the Illinois border. Should see skies turn mostly clear for Tuesday as high pressure builds in. && .MARINE... Westerly winds will be breezy tonight through Tuesday night, with the highest gusts expected to be north of North Point Light. Have decided to go with a Small Craft Advisory for the northern marine zones for this period. Winds may be even higher Wed and Wed night, possibly near gale force. Will likely need further headlines at that time. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...SMALL CRAFT ADVISORY until 6 AM CST Wednesday for LMZ643-644. && TONIGHT/Tuesday AND AVIATION/MARINE...DDV Tuesday NIGHT THROUGH Monday...Gehring
Hazardous weather outlook, Dec 12, 3:25 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST MON DEC 12 2016 WIZ046-047-051-052-056>060-062>072-132130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WITH MINOR SNOW ACCUMULATION IS EXPECTED LATE TONIGHT. THE ROADS MAY BECOME SLICK FOR THE MORNING RUSH HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY BITTERLY COLD AIR WILL SETTLE OVER THE AREA BEGINNING TUESDAY AND LASTING INTO FRIDAY. BELOW ZERO WIND CHILLS ARE EXPECTED WITH WIND CHILLS OF 20 TO 28 BELOW ZERO WEDNESDAY NIGHT AND THURSDAY MORNING. A WIND CHILL ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY MORNING. LOW PRESSURE WILL BRING ACCUMULATING SNOW BACK TO THE REGION ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-132130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT FOR GUSTY WESTERLY WINDS AHEAD OF AN APPROACHING ARCTIC FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AT TIMES FROM TUESDAY INTO THURSDAY...IN THE WAKE OF AN ARCTIC COLD FRONT...DUE TO BRISK NORTHWEST WINDS. SOME FREEZING SPRAY CONDITIONS ARE EXPECTED WEDNESDAY AND THURSDAY...ESPECIALLY OVER THE OPEN WATERS WITH THE HIGHER WAVES. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Dec 12, 11:37 AM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW WAUKESHA 43.01N 88.24W
12/12/2016 M7.0 INCH WAUKESHA WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, Dec 12, 11:52 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 AM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 N BIG BEND 42.91N 88.20W
12/12/2016 M6.5 INCH WAUKESHA WI TRAINED SPOTTER
STORM TOTAL
&&
RSCHAARLocal storm report, Dec 12, 12:32 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 PM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM SNOW NEWARK 42.54N 89.23W
12/11/2016 M7.5 INCH ROCK WI TRAINED SPOTTER
STORM TOTAL
&&
RSCHAARLocal storm report, Dec 12, 12:33 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1233 PM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW 1 NW GLENDALE 43.15N 87.95W
12/11/2016 M7.5 INCH MILWAUKEE WI PUBLIC
STORM TOTAL
&&
RSCHAARLocal storm report, Dec 12, 2:52 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW KENOSHA 42.58N 87.82W
12/11/2016 M7.4 INCH KENOSHA WI TRAINED SPOTTER
DELAYED REPORT VIA SOCIAL MEDIA.
&&
BHAHNLocal storm report, Dec 12, 2:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM SNOW RACINE 42.73N 87.78W
12/11/2016 M7.0 INCH RACINE WI TRAINED SPOTTER
DELAYED REPORT VIA SOCIAL MEDIA. STORM TOTAL.
&&
BHAHNNearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.